| Model Number |
RBY2C2860-B |
| Medical Device Problem Codes |
Physical Resistance/Sticking (4012); Premature Separation (4045)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/22/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure to treat a type ii endoleak of the aortic aneurysm graft using ruby coils and lantern delivery microcatheter (lantern).During the procedure, the physician places multiple ruby coils in the target vessel using the lantern.While advancing another ruby coil into the target location, the physician experienced resistance and the ruby coil unintentionally detached within the lantern.Therefore, the lantern containing the detached ruby coil was removed.It was also reported that the physician decided to exchange to a new 90-degree angle tip lantern.The procedure was completed using new ruby coils and a new lantern.It should be noted that there was no alleged deficiency or damage to the first lantern.There was no report of an adverse effect to the patient.